Noted your history of having pain and swelling in foot, taking AKT 4 for tuberculosis
and also management for infertility.
My thoughts.Infertility treatment
means possibility of hormonal treatment which also can cause pain and edema in feet.
AKT 4 tablets are a combination of Rifampicin, Ethambutol
, INH and Pyrizinamide.
These may also cause such problems.
Local problem with the leg and ankle joint should also be seen for.
I would advise you the following:
Get a consultation of your PCP for clinical evaluation and get the primary investigations like X-ray and MRI.
Relevant blood tests.
Liver functions are done to see if AKT 4 has cause any liver problems called as drug induced hepatitis
Once a proper diagnosis had been made then it would be easy fora proper management.
Also watch for hemoglobin
and serum protein.
You need a proper high protein diet for good healing and effective treatment.
Take Vitamin B6 specifically as you are on AKT 4.
Hope I have answered your query. Let me know if I can assist you further.
Dr. T. Chandrakant, General Surgeon